MathSciNet Relay Station
MathSciNet bibliographic data
MR2385622 (2009b:34248) 34K28 (34K50 60H35 65C30)
Wang, La-sheng; Mei, Changlin; Xue, Hong The semi-implicit Euler method for stochastic differential delay equations with jumps. Appl. Math. Comput. 192 (2007), no. 2, 567–578.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement